| Catalog Number |
0026880 |
| Medical Device Problem Codes |
Corroded (1131); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/25/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As reported, the bard/davol hydro-surg irrigation device had leaked fluid during the case.The subject product was returned for evaluation.Visual examination identified visible corrosion on the motor.The sample evaluation found fluid leak into the battery compartment.Based on evaluation of the device it appears the fluid leak presented and passed the lip seal barrier.Cracks and excessive rtv were identified on the motor mount allowing fluid to pass through the motor mount and down the sides of the motor to the pc board and battery compartment.Based on the sample evaluation and investigation performed, the root cause for the issues experience by the user are determined to be manufacturing related.Sample evaluated.
Event or Problem Description
As reported, on (b)(6) 2021 during an unknown procedure, the bard/davol hydro-surg irrigation device was used.It was reported that fluid leak was noted at the end of the case while removing the irrigator from the iv pole/neptune.The device did function as intended.There was no apparent harm to patient or user.